Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 91, NWS Tallahassee, FL

April 19, 20195 counties in Alabama; Holmes County, Jackson County, Florida; Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2019, 4:55 AM CDT for 5 counties in Alabama; Holmes County, Jackson County, Florida; Early County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 4:55 AM CDT (09:55 UTC)
Expired
Apr 19, 2019, 5:45 AM CDT
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Early County, GA

The radar

The Ft Rucker radar (KEOX), 15 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:30 AM CDTTSTM WND DMG1 N Power Dam Road, ALCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 N POWER DAM ROAD. TREE BLOCKING COUNTY RD 121.
Apr 19, 5:30 AM CDTTSTM WND DMG2 Ene Newton, ALTREE DOWN ON COUNTY ROAD 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 12:33 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS52 KTAE 190955
SVRTAE
ALC031-045-061-067-069-FLC059-063-GAC099-191045-
/O.NEW.KTAE.SV.W.0091.190419T0955Z-190419T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
555 AM EDT FRI APR 19 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Dale County in southeastern Alabama...
  Henry County in southeastern Alabama...
  Southeastern Coffee County in southeastern Alabama...
  Geneva County in southeastern Alabama...
  Houston County in southeastern Alabama...
  Northwestern Jackson County in the Panhandle of Florida...
  Northeastern Holmes County in the Panhandle of Florida...
  Northwestern Early County in southwestern Georgia...

* Until 645 AM EDT/545 AM CDT/.

* At 555 AM EDT/455 AM CDT/, severe thunderstorms were located along
  a line extending from near Geneva to 8 miles north of Bonifay to
  near Cottonwood, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Daleville, Abbeville, Cottonwood, Blakely, Geneva, Enterprise,
  Graceville, Headland, Dothan, Fort Rucker, Ozark, Hartford, Taylor,
  Midland City, Kinsey, Ashford, Level Plains, Slocomb, Samson and
  Cowarts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3162 8577 3162 8542 3165 8542 3141 8489
      3095 8520 3083 8571 3106 8608
TIME...MOT...LOC 0955Z 206DEG 45KT 3107 8592 3090 8568 3101 8530 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
266 
WWUS52 KTAE 191021
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
621 AM EDT FRI APR 19 2019

ALC031-045-061-067-069-FLC059-063-GAC099-191045-
/O.CON.KTAE.SV.W.0091.000000T0000Z-190419T1045Z/
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Jackson FL-Holmes FL-
Early GA-
621 AM EDT FRI APR 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM
EDT/545 AM CDT/ FOR DALE...HENRY...SOUTHEASTERN COFFEE...GENEVA...
HOUSTON...NORTHWESTERN JACKSON...NORTHEASTERN HOLMES AND NORTHWESTERN
EARLY COUNTIES...

At 621 AM EDT/521 AM CDT/, severe thunderstorms were located along a
line extending from near Level Plains to Taylor to Columbia, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Daleville, Abbeville, Cottonwood, Blakely, Geneva, Enterprise,
Graceville, Headland, Dothan, Fort Rucker, Ozark, Hartford, Taylor,
Midland City, Kinsey, Ashford, Level Plains, Slocomb, Samson and
Cowarts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3162 8577 3162 8542 3165 8542 3141 8489
      3095 8520 3083 8571 3106 8608
TIME...MOT...LOC 1021Z 270DEG 45KT 3134 8574 3117 8550 3128 8512 

HAIL...<.75IN
WIND...60MPH
 
$$
405 
WWUS52 KTAE 191041
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
641 AM EDT FRI APR 19 2019

ALC031-045-061-067-069-FLC059-063-GAC099-191051-
/O.EXP.KTAE.SV.W.0091.000000T0000Z-190419T1045Z/
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Jackson FL-Holmes FL-
Early GA-
641 AM EDT FRI APR 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR DALE...HENRY...SOUTHEASTERN
COFFEE...GENEVA...HOUSTON...NORTHWESTERN JACKSON...NORTHEASTERN
HOLMES AND NORTHWESTERN EARLY COUNTIES WILL EXPIRE AT 645 AM EDT/545
AM CDT/...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3162 8577 3162 8542 3165 8542 3141 8489
      3095 8520 3083 8571 3106 8608
TIME...MOT...LOC 1041Z 270DEG 45KT 3154 8562 3137 8538 3148 8500 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:12 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 19, 2:12 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
312 AM EDT Fri Apr 19 2019

.NEAR TERM [Through Today]...

The cold front is moving through MS and Southern LA at this time (12
AM EDT). A deep trough over the Southeast is fueling strong to
severe thunderstorms. The leading line of storms has fizzled out but
more storms are developing in Southern AL/MS. These storms will
likely move through the region late tonight and into the morning
hours. The atmosphere is still favorable for these storms to
intensify. Instability is elevated at 1000 to 2500 J/KG in Southern
AL and the FL Panhandle. 0 to 6 KM wind shear is impressive around
60 knots in the FL Panhandle and Southern AL. 0 to 1 KM wind shear
is even more impressive at 30 to 40 knots over Southern AL,
Northwest FL and Southwest GA. That means the environment is
favorable for tornado development.

A squall line will likely move through late tonight into the morning
hours. Widespread damaging wind gusts up to 80 mph will be possible
as storms move through. There will likely be a few tornadoes
embedded in the line of storms. Timing for this line looks like
around 3 to 7 AM for the FL Panhandle and Southeast AL Counties, 5
to 10 AM for Tallahassee/Albany area and adjacent counties and 8 to
noon for easternmost counties like Valdosta area and Eastern Big
Bend Florida.

The strong to severe storms should be out of the region around noon.
Some rain or showers may continue in the afternoon. Highs will be in
the mid 60s to the mid 70s.

A Wind Advisory is in effect today with strong westerly winds expected
behind the cold front. Wind gusts up to 40 mph will be possible
mainly this afternoon and early evening.

.SHORT TERM [Tonight Through Sunday]...

In the upper levels a deep trough will move out of the region on
Sunday. At the surface a cold front will be through the region by
this evening. Some wrap around moisture may bring some lingering
clouds until drier air moves in tomorrow afternoon/evening. High
pressure will be overhead tomorrow night and Sunday. POPs will be
very low. Highs will be much cooler in the mid to upper 60s tomorrow
and in the mid 70s on Sunday. Lows will be in the mid to upper 40s.

.LONG TERM [Sunday Night Through Friday]...

East coast trough will continue lifting northeast Sunday with our
area underneath building high pressure at the surface and aloft.
Tranquil weather is anticipated through much of the long term period
which will allow temperatures to moderate into the low to mid 80s
for highs and lows into the low 60s by mid week. The next system
will approach the tri state region late next week.

&&

.AVIATION...
[Through 06Z Saturday]

Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.

&&

.MARINE...

A line of strong to severe storms will move through this morning.
Winds up to 80 mph are possible with these storms. Isolated
tornadoes are also expected. Strong southerly winds will become
westerly and even stronger this morning. A Gale Warning is in
effect this morning until this evening. Frequent gusts up to 40
knots are expected. Seas will peak this afternoon and evening at
8 to 12 feet with occasional seas up to 15 feet.

&&

.FIRE WEATHER...

A line of thunderstorms will move through the region through the
morning hours. High dispersions above 75 are likely later today
and Saturday. Otherwise no fire weather concerns.

&&

.HYDROLOGY...

Today's quick moving system will bring about 1 to 1.5 inches of
rainfall to the area. This will not cause widespread flooding
issues. Persistent strong winds from the south-southwest, however,
will cause coastal flooding along the Big Bend coastline from the
Ochlockonee River eastward to the Suwannee River.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  49  69  46  77 /  90  10   0   0   0
Panama City   70  52  68  52  72 /  40  20   0   0   0
Dothan        67  46  66  46  75 /  40  10   0   0   0
Albany        71  47  65  46  75 /  90  10  10   0   0
Valdosta      76  49  68  47  76 /  90   0   0   0   0
Cross City    75  52  69  48  76 /  90  10  10   0   0
Apalachicola  73  53  69  51  73 /  80  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
     Dixie-Coastal Taylor.

     Wind Advisory from 10 AM EDT /9 AM CDT/ this morning to 8 PM EDT
     /7 PM CDT/ this evening for Calhoun-Central Walton-Coastal
     Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     High Rip Current Risk through late Saturday night for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
     Franklin-Coastal Jefferson-Coastal Wakulla.

GA...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM EDT /9 AM CDT/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 10 PM EDT /9 PM CDT/ this evening to
     11 PM EDT /10 PM CDT/ Saturday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River FL out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

     Gale Warning from 10 AM EDT /9 AM CDT/ this morning to 10 PM EDT
     /9 PM CDT/ this evening for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...McD
SHORT TERM...McD
LONG TERM...Scholl
AVIATION...Scholl
MARINE...McD
FIRE WEATHER...Scholl
HYDROLOGY...Nguyen

In the hours before

Special weather statement, Apr 19, 1:18 AM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
218 AM EDT FRI APR 19 2019

ALZ065>069-FLZ007>012-108-112-GAZ121-190715-
Coffee AL-Houston AL-Geneva AL-Dale AL-Henry AL-Inland Bay FL-
South Walton FL-North Walton FL-Coastal Bay FL-Central Walton FL-
Holmes FL-Jackson FL-Washington FL-Clay GA-
218 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...COFFEE...GENEVA...
CENTRAL HOUSTON...NORTHWESTERN JACKSON...NORTHWESTERN BAY...WALTON...
HOLMES...CENTRAL WASHINGTON AND SOUTH CENTRAL CLAY COUNTIES UNTIL 315
AM EDT/215 AM CDT/...

At 212 AM EDT/112 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Shopton to near Ferry
Pass. Movement in excess ofwas northeast at 50 mph.

Winds up to 40 mph will be possible well ahead of this line of
storms across the area.

Locations impacted include...
Daleville, Elba, Abbeville, Fort Gaines, Vernon, Bonifay, Geneva,
Headland, Dothan, Fort Rucker, Ozark, Santa Rosa Beach, De Funiak
Springs, Enterprise, Graceville, Hartford, Taylor, Midland City,
Kinsey and Level Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3038 8633 3042 8631 3039 8611 3044 8616
      3047 8613 3046 8619 3050 8620 3046 8639
      3099 8639 3100 8619 3153 8619 3154 8614
      3162 8615 3162 8542 3171 8542 3170 8524
      3158 8501 3026 8593 3031 8639 3040 8639
TIME...MOT...LOC 0612Z 224DEG 42KT 3208 8591 3053 8712
Special weather statement, Apr 19, 2:14 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
314 AM EDT FRI APR 19 2019

ALZ065>069-FLZ007>012-108-112-GAZ121-190815-
Coffee AL-Houston AL-Geneva AL-Dale AL-Henry AL-Inland Bay FL-
South Walton FL-North Walton FL-Coastal Bay FL-Central Walton FL-
Holmes FL-Jackson FL-Washington FL-Clay GA-
314 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...COFFEE...GENEVA...
HOUSTON...WESTERN JACKSON...CENTRAL BAY...WALTON...HOLMES...
WASHINGTON AND SOUTH CENTRAL CLAY COUNTIES UNTIL 415 AM EDT/315 AM
CDT/...

At 312 AM EDT/212 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Davisville to 7 miles
east of Goshen to 17 miles east of Riverview to 7 miles northeast of
Navarre. Movement was northeast at 55 mph.

Winds up to around 40 mph will continue to be possible well ahead of
this line of storms across the area.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Daleville, Elba,
Abbeville, Cottonwood, Fort Gaines, Vernon, Bonifay, Geneva,
Headland, Dothan, Fort Rucker, Ozark, Santa Rosa Beach, De Funiak
Springs, Enterprise, Chipley and Graceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3039 8636 3040 8623 3043 8626 3043 8625
      3039 8611 3050 8620 3046 8639 3099 8639
      3100 8619 3150 8619 3162 8608 3162 8542
      3171 8542 3170 8525 3158 8501 3009 8566
      3030 8605
TIME...MOT...LOC 0712Z 229DEG 47KT 3229 8563 3169 8600 3109 8677 3049
8682
Local storm report, Apr 19, 2:34 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     COASTAL FLOOD    1 ENE GREEN POINT       29.77N 84.81W
04/19/2019                   FRANKLIN           FL   PUBLIC

            SOME WATER SPLASHING ONTO US-98. LOCATION IS
            NEAR HIGH TIDE AT LSR TIME.

&&
Special weather statement, Apr 19, 3:12 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 AM EDT FRI APR 19 2019

ALZ065>069-FLZ007>014-108-112-114-GAZ121-142-143-155-190915-
Coffee AL-Houston AL-Geneva AL-Dale AL-Henry AL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-South Walton FL-North Walton FL-
Coastal Gulf FL-Coastal Bay FL-Central Walton FL-Holmes FL-
Jackson FL-Washington FL-Miller GA-Clay GA-Early GA-Seminole GA-
412 AM EDT FRI APR 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR DALE...GENEVA...HOUSTON...HENRY
AND COFFEE COUNTIES IN SOUTHEASTERN ALABAMA...NORTHWESTERN GULF...
WALTON...WASHINGTON...JACKSON...BAY...WESTERN CALHOUN AND HOLMES
COUNTIES IN THE PANHANDLE OF FLORIDA...SOUTH CENTRAL CLAY...EARLY...
NORTHWESTERN SEMINOLE AND NORTHWESTERN MILLER COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 515 AM EDT/415 AM CDT/...

At 411 AM EDT/311 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Goshen to near Laurel
Hill to near Eglin Air Force Base to 25 miles southeast of Navarre
Beach. Movement was northeast at 50 mph.

Winds gusts up to 50 mph are possible well ahead of this line of
storms across the area.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Daleville,
Elba, Abbeville, Cottonwood, Fort Gaines, Vernon, Bonifay, Ozark,
Santa Rosa Beach, De Funiak Springs, Enterprise, Chipley, Graceville,
Geneva, Marianna and Headland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM EDT/800 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3099 8639 3100 8619 3153 8619 3154 8614
      3162 8615 3162 8542 3171 8542 3170 8525
      3143 8476 2994 8539 3030 8603 3039 8633
      3042 8632 3038 8612 3047 8614 3046 8619
      3050 8620 3046 8639
TIME...MOT...LOC 0811Z 219DEG 44KT 3174 8605 3100 8646 3058 8637 3004
8670

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:36 PM CDTSpecial Weather StatementTAECoffee, Dale, Geneva39 min
Apr 18, 10:12 PM CDTSpecial Weather StatementTAECoffee, Dale, Geneva, Henry, Houston63 min
Apr 19, 12:59 AM CDTWind AdvisoryTAECoffee, Dale, Geneva, Henry, Houston18 hr
Apr 19, 1:18 AM CDTSpecial Weather StatementTAECoffee, Dale, Geneva, Henry57 min
Apr 19, 2:14 AM CDTSpecial Weather StatementTAECoffee, Dale, Geneva, Henry, Houston61 min
Apr 19, 3:12 AM CDTSpecial Weather StatementTAECoffee, Dale, Geneva, Henry, Houston63 min
Apr 19, 5:45 AM CDTSpecial Weather StatementTAEHenry, Houston30 min
Apr 19, 6:15 AM CDTSevere Thunderstorm WarningTAEHenry, Houston28 min
Apr 19, 1:12 AM CDTGale WarningTAE20 hr
Apr 19, 1:12 AM CDTSmall Craft AdvisoryTAE45 hr
Apr 19, 2:43 AM CDTSpecial Marine WarningTAE92 min
Apr 19, 4:03 AM CDTSpecial Marine WarningTAE87 min
Apr 19, 4:15 AM CDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington45 min
Apr 19, 4:58 AM CDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington47 min
Apr 19, 5:05 AM CDTSpecial Marine WarningTAE85 min
Apr 19, 5:31 AM CDTSpecial Weather StatementTAEGadsden44 min
Apr 19, 5:38 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington52 min
Apr 19, 6:16 AM CDTSpecial Weather StatementTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla59 min
Apr 19, 6:21 AM CDTSpecial Marine WarningTAE84 min
Apr 19, 6:47 AM CDTSevere Thunderstorm WarningTAEGadsden, Leon43 min
Apr 19, 6:53 AM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla52 min
Apr 19, 6:57 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla48 min
Apr 19, 7:08 AM CDTTornado WarningTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla37 min
Apr 19, 7:11 AM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Leon, Liberty, Wakulla49 min
Apr 19, 7:45 AM CDTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla45 min
Apr 19, 7:49 AM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla41 min
Apr 19, 7:53 AM CDTSpecial Marine WarningTAE97 min
Apr 19, 8:10 AM CDTTornado WarningTAELeon23 min
Apr 19, 8:23 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla52 min
Apr 19, 8:36 AM CDTSevere Thunderstorm WarningTAEMadison24 min
Apr 19, 8:47 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Apr 19, 9:27 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette33 min
Apr 19, 7:14 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more31 min
Apr 19, 7:37 AM CDTSevere Thunderstorm WarningTAEColquitt, Dougherty, Grady, Lee, Mitchell, Thomas and 3 more38 min
Apr 19, 8:24 AM CDTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Grady, Mitchell, Thomas and 1 more51 min
Apr 19, 8:59 AM CDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes18 min
Apr 19, 9:10 AM CDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Florida, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.